# SDR C2XA03TY209

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 5,959 hours, 4,682 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 4053
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 5,959 hours, 4,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB MM 32-32-01.  THE OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
